# SDR C77A20140121001

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR RT BEAM, PN 170-65669-004, HAS CORROSION AT Y 273 X 23865.  R & R RT FLOOR BEAM IAW SRM 51-41-01 & 51-43-01 ON WORK ORDER 737209-218 IAW EO E175-53MR-094 REV 4 WORK ORDER 903422.
